# SDR AU510001779

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX9525B
- Condition: Faulty
- Location: Engine
- Part time: 12 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ALTERNATORS REMOVED FROM AIRCRAFT FOR INTERNAL INSPECTION FOLLOWING PURCHASE OF AIRCRAFT.  BOTH ALTERNATORS WERE FOUND TO CONTAIN NUMEROUS DEFECTS.  ALTERNATORS HAD ONLY 12 HOURS TSO.  ALTERNATORS WERE `KELLY AEROSPACE` ITEMS.
